English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On a conjecture of Borwein, Bradley and Broadhurst

MPS-Authors
/persons/resource/persons236513

Zhao,  Jianqiang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Zhao, J. (2010). On a conjecture of Borwein, Bradley and Broadhurst. Journal für die Reine und Angewandte Mathematik, 639, 223-233. Retrieved from http://www.reference-global.com/doi/abs/10.1515/CRELLE.2010.016.


Cite as: http://hdl.handle.net/21.11116/0000-0004-23D3-6
Abstract
There is no abstract available